So I had sex on Oct 22 (my first day of period) and I was bleeding normally that day. But I took plan B later that day because I let him cum inside of me twice. After I took that pill, on Oct 23, my period became really light but it still had blood but really lighter than 1st day. Did my period became lighter on my second day because I took plan B? I'm a regular too and my period always come during expected dates. Thank you.
Yes, the Plan B has messed up your cycle, so you may find that your next period is also a week or two later than normal.
You might experience hormonal symptoms from the Plan B, too, such as:
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2013 • 1 answer
Plan B - My last date of periods is 12- jan, I had sex on 24jan ( on fertile day) and took ipill on?
Posted 29 Jan 2014 • 1 answer
Posted 23 Apr 2015 • 1 answer
Posted 26 Dec 2015 • 1 answer
Posted 11 Mar 2018 • 1 answer